# SDR ASAA2016021515451

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 32,066 hours, 9,852 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START RT PACK ANNUNCIATION ON MASTER CAUTION RECALL.  ACFT GROUNDED. ACCOMPLISHED PACKS BITE CHECK, NO FAULTS NOTED, RESET PACKS CONTROL BOX IAW AMM 21-61-00.
